Minimal fibrations of dendroidal sets

Moerdijk, I. and Nuiten, J. (2016) Minimal fibrations of dendroidal sets. Algebraic & Geometric Topology, 16 (6). pp. 3581-3614. ISSN 1472-2747



  • Moerdijk, I.
  • Nuiten, J.
Copyright, Publisher and Additional Information: © 2016 Mathematical Sciences Publishers. This is an author produced version of a paper subsequently published in Algebraic and Geometric Topology. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: minimal fibrations; dendroidal sets; Gamma-spaces; Reedy categories
  • Accepted: 29 April 2016
  • Published (online): 15 December 2016
  • Published: 15 December 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 21 Nov 2017 15:36
Last Modified: 21 Nov 2017 15:42
Published Version:
Status: Published
Publisher: Mathematical Sciences Publishers
Refereed: Yes
Identification Number:

Share / Export